# SDR HNAA2020101200286

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,174 hours, 45,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS 626 32-60 2421192 11OCT20 ROA CLOSE ON GEAR EXTENSION.  EICAS DISPLAYED LG AIR GROUND FAIL.  DID NOT EXTINGUISH ON GROUND 29061 00 AR FACT 11OCT20 03:57 ROA.  C/W FIM TASKS 32-63-00-810-801 AND 32-63-00-810-804.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT, PER 32-32-01.  JACKED AIRCRAFT AND SWUNG LANDING GEAR SEVERAL TIMES.  OPERATIONS CHECKS GOOD.
